# SDR COEA0804919

- Difficulty date: October 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S52176300204
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT LT PASSENGER. DOOR SKIN DENTED AND CRACKED BEYOND SRM LIMITS. ATR SRAS DO/TS-3648.08, 4803 ISSUED TO REPAIR DOOR. DOOR SKIN DAMAGED AREA CUT OUT AND A DOUBLER INSTALLED. DOUBLER INSTALLED USING SRAS DO/TS-3648/08-10619 INSTRUCTIONS. (K)
